# SDR 2008FA0000005

- Difficulty date: December 20, 2007
- Submitted: January 2, 2008
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Wrong Part
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT PULL HANDLE CABLE (FIRING CABLE) DEPLOYMENT CABLE WAS SECURED WITH TAPE WHICH HINDERED DEPLOYMENT OF SLIDE.  INCORRECT HANDLE AND CABLE ASSEMBLY FITTED.  CABLE NOT THREADED TROUGH GROMMET DUE TO INCORRECT FIRING CABLE ASSEMBLY.  CMM 25-61-10, STEPS 26 PAGE 50 WAS NOT FOLLOWED. 8130-3 TRACKING NR SBP-5473, SO NR 287413, PO NR R9246, DATED 10/23/2007, MO 0598171.
